Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Miami, FL

June 6, 2015Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2015, 4:06 PM EDT for Collier County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2015, 4:06 PM EDT (20:06 UTC)
Expired
Jun 6, 2015, 4:45 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 131 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:12 PM EDTHAIL 0.254 S North Blocks Golde, FLREPORTED BY COLLIER COUNTY SHERIFF'S OFFICE NEAR EVERGLADES BLVD AND 32ND AVE S IN GOLDEN GATE ESTATES
Jun 6, 4:12 PM EDTHAIL 0.254 S North Blocks Golden, FLFIRE RESCUE REPORTED PEA-SIZED HAIL NEAR THE INTERSECTION OF EVERGLADES BLVD S AND 32ND AVENUE SE. REPORT RELAYED VIA COLLIER COUNTY SHERIFFS OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS52 KMFL 062006
SVRMFL
FLC021-062045-
/O.NEW.KMFL.SV.W.0020.150606T2006Z-150606T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 445 PM EDT

* AT 406 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...AND
  MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN GATE ESTATES...WEST TOLL GATE ON ALLIGATOR ALLEY...PICAYUNE
  STRAND STATE FOREST AND INTERSECTION I-75 AND EVERGLADES BLVD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2626 8162 2627 8144 2607 8141 2608 8167
TIME...MOT...LOC 2006Z 003DEG 7KT 2618 8155 

$$

BAXTER
2 follow-up statements
341 
WWUS52 KMFL 062033
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT SAT JUN 6 2015

FLC021-062045-
/O.CON.KMFL.SV.W.0020.000000T0000Z-150606T2045Z/
COLLIER FL-
433 PM EDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 412 PM EDT...LOCAL LAW ENFORCEMENT REPORTED PEA SIZE HAIL AT 
EVERGLADES BLVD AND 32ND AVE SOUTH IN GOLDEN GATE ESTATES. THIS 
STORM WAS LOCATED NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR 7 
MILES SOUTHEAST OF GOLDEN GATE ESTATES. THIS STORM WAS NEARLY 
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...WEST TOLL GATE ON ALLIGATOR ALLEY...PICAYUNE
STRAND STATE FOREST AND INTERSECTION I-75 AND EVERGLADES BLVD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2626 8162 2627 8144 2607 8141 2608 8167
TIME...MOT...LOC 2032Z 003DEG 7KT 2614 8155 

$$

BAXTER
922 
WWUS52 KMFL 062042
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT SAT JUN 6 2015

FLC021-062051-
/O.EXP.KMFL.SV.W.0020.000000T0000Z-150606T2045Z/
COLLIER FL-
442 PM EDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY
WILL EXPIRE AT 445 PM EDT...
                
THE STORM NEAR GOLDEN GATE ESTATES HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2626 8162 2627 8144 2607 8141 2608 8167
TIME...MOT...LOC 2038Z 003DEG 7KT 2614 8155 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:27 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 6, 3:27 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT SAT JUN 6 2015

.DISCUSSION...
BROAD SCALE TROUGH OVER THE AREA WILL LIFT NORTHEAST FROM THE AREA
ON SUNDAY. HIGH PRESSURE WILL BRIEFLY BUILD IN BEFORE ANOTHER
SHORTWAVE DIVES TO THE EASTERN SEABOARD OF THE U.S MON-TUE.
THEREAFTER...FIRM RIDGING BUILDS IN OVER FLORIDA FOR THE MIDDLE
AND LATTER PART OF THE WEEK.

MOISTURE-WISE...APPRECIABLE MOISTURE WILL CONTINUE IN PLACE ACROSS
SOUTH FLORIDA THROUGH EARLY NEXT WEEK. A DRYING TREND THEN OCCURS
DURING THE MIDDLE TO LATTER PART OF THE WEEK...BUT HOW MUCH
REMAINS UNCERTAIN. ECMWF HAS BEEN CONSISTENT IN SHOWING A VERY
DRY ATMOSPHERE ENTERING SOUTH FL ON THE SOUTHERN PERIPHERY OF THE
RIDGE BY THU OF NEXT WEEK AND LASTING THOUGH NEXT WEEKEND. GFS
THOUGH IS LESS AGGRESSIVE.

MODEL CONSENSUS IS FOR TYPICAL SCATTERED-NUMEROUS CONVECTION TO
DEVELOP AND FOCUS ACROSS THE INTERIOR THROUGH EARLY NEXT WEEK AS
SEA BREEZES DEVELOP. STABILITY INDICES DON'T CHANGE
SIGNIFICANTLY...SO ORDINARY TSTORMS ARE FORECAST WITH JUST A FEW
STRONG STORMS POSSIBLE. SO FAR AN UNEVENTFUL BEGINNING OF THIS
RAINY SEASON. THEN MID-LATE WEEK...ACTIVITY MAY ONLY BECOME
ISOLATED WITH FOCUS OVER THE WESTERN INTERIOR AS A MORE
ESTABLISHED EASTERLY WIND FLOW ENSUES SOUTH OF A STRONGER RIDGE.

MODEL QPF IS NOT SIGNIFICANT FOR JUNE...ESPECIALLY FOR THE EAST
COAST METRO...WITH CONVECTION CONTINUING TO FOCUS INTERIOR AND
BECOMING MORE SPARSE AS NEXT WEEK WARES ON. TEMPS/HUMIDITY WILL
INCREASE DURING THE LATTER PART OF NEXT WEEK...WI/GREGORIA

&&

.MARINE...A LIGHT WIND FLOW AND CORRESPONDINGLY LOW SEAS WILL
CONTINUE TO PREVAIL. A BRIEF INCREASE IN WINDS TO 10-15 KT IS
FORECAST SUN-SUN NIGHT BEFORE WINDS LIGHTEN MON-TUE. INCREASING
WINDS OF 10-15 KT FORECAST MID-LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  87  76  88 /  20  40  20  40
FORT LAUDERDALE  74  86  76  86 /  20  30  20  30
MIAMI            74  87  76  87 /  20  30  20  40
NAPLES           73  89  73  89 /  30  50  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 3:58 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
358 AM EDT SAT JUN 6 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
062000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
358 AM EDT SAT JUN 6 2015

...THUNDERSTORMS BECOMING LIKELY THIS AFTERNOON, MOSTLY INTERIOR...
...A FEW STRONG STORMS POSSIBLE WITH GUSTY WINDS AND SMALL HAIL...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON
OVER THE INTERIOR. THE MAIN IMPACTS WILL BE FREQUENT LIGHTNING
STRIKES ALONG WITH GUSTY WINDS, SMALL HAIL AND LOCALLY HEAVY
RAINFALL.

WIND: A FEW STORMS MAY PRODUCE WIND GUSTS OF 40-50 MPH.

HAIL: THE STRONGER STORMS COULD PRODUCE SMALL HAIL UP TO THE SIZE
OF PENNIES.

FLOODING: HEAVY RAINFALL IS POSSIBLE WITH SLOW MOVING
THUNDERSTORMS TODAY, WHICH COULD LEAD TO ISOLATED STREET FLOODING
IN URBAN LOCATIONS.

VISIBILITY: A COMBINATION OF SMOKE AND/OR PATCHY FOG IS POSSIBLE
NEAR THE MUD LAKE FIRE COMPLEX AND ADJACENT ROADWAYS LATE TONIGHT.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS THROUGH THE
ATLANTIC AND GULF WATERS, WITH CONVERGENT LINES OF SHOWERS PRESENT
AND WEAK LOW LEVEL SOUTHEASTERLY WINDS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE
BEACHES ALONG BOTH COASTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS WILL REMAIN THROUGH THE PERIOD. THE
PRIMARY THREATS WITH THESE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING, GUSTY WINDS, SMALL HAIL AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 6, 3:08 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT SAT JUN 6 2015

FLZ067-071-072-061945-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-
308 PM EDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTH CENTRAL BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 345
PM EDT...

* AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
  MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 11 MILES WEST OF
  CORAL SPRINGS...MOVING SOUTH AT 10 MPH. THIS STORM WILL AFFECT US
  27 NORTH OF THE I-75 INTERSECTION AND STAY MAINLY WEST OF THE
  METRO AREAS.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WESTON...INTERSECTION I-75 AND U.S. 27...INTERSECTION ALLIGATOR
  ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY AND EAST
  TOLL GATE ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2648 8063 2637 8034 2611 8037 2611 8061
      2629 8071
TIME...MOT...LOC 1907Z 002DEG 9KT 2631 8045

MOLLEDA
Special weather statement, Jun 6, 3:20 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT SAT JUN 6 2015

FLZ073-062000-
INLAND MIAMI-DADE COUNTY FL-
320 PM EDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR RURAL WEST CENTRAL
MIAMI-DADE COUNTY UNTIL 400 PM EDT...

* AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR SHARK VALLEY OBS TOWER...OR 13 MILES NORTHWEST OF HOMESTEAD
  GENERAL AIRPORT...MOVING SOUTH AT 10 MPH. THIS STORM IS EXPECTED
  TO STAY OVER THE EVERGLADES WEST OF THE METRO AREA.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HOMESTEAD GENERAL AIRPORT...THE REDLAND AND EVERGLADES NATIONAL
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2570 8076 2573 8056 2546 8053 2543 8081
TIME...MOT...LOC 1919Z 345DEG 10KT 2567 8066

MOLLEDA
Special weather statement, Jun 6, 3:27 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT SAT JUN 6 2015

FLZ070-062015-
INLAND COLLIER COUNTY FL-
327 PM EDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR RURAL CENTRAL
COLLIER COUNTY UNTIL 415 PM EDT...

* AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
  MILES NORTHEAST OF COPELAND...OR 14 MILES NORTH OF OCHOPEE...MOVING
  SOUTH AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  COPELAND...BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE...MILES
  CITY...INTERSECTION ALLIGATOR ALLEY AND SR 839 AND JEROME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2618 8133 2613 8113 2588 8120 2595 8142
TIME...MOT...LOC 1927Z 018DEG 9KT 2610 8124

MOLLEDA
Special weather statement, Jun 6, 3:43 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT SAT JUN 6 2015

FLZ071>073-062030-
INLAND MIAMI-DADE COUNTY-INLAND BROWARD COUNTY-METRO BROWARD COUNTY-
343 PM EDT SAT JUN 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWARD AND
NORTHWESTERN MIAMI-DADE COUNTIES...

AT 342 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILE MARKER 30 ON
ALLIGATOR ALLEY...OR 13 MILES NORTHWEST OF PEMBROKE PINES...MOVING
SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEMBROKE PINES...MIRAMAR...WESTON...INTERSECTION U.S. 27 PINES
BLVD...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...INTERSECTION
I-75 AND U.S. 27...MILE MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL GATE
ON ALLIGATOR ALLEY...INTERSECTION KROME AND U.S. 27 AND SOUTHWEST
RANCHES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2624 8065 2622 8039 2584 8039 2586 8077
TIME...MOT...LOC 1942Z 015DEG 21KT 2609 8054

BAXTER
Special weather statement, Jun 6, 3:53 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
353 PM EDT SAT JUN 6 2015

FLZ073-173-062030-
COASTAL MIAMI DADE COUNTY-INLAND MIAMI-DADE COUNTY-
353 PM EDT SAT JUN 6 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI-DADE COUNTY...

AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR INTERSECTION KROME AND
KENDALL DRIVE...OR NEAR THE REDLAND...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HOMESTEAD...THE REDLAND...HOMESTEAD GENERAL AIRPORT...RICHMOND
WEST...KENDALE LAKES...INTERSECTION KROME AND KENDALL DRIVE...THE
HAMMOCKS...LEISURE CITY...COUNTRY WALK...NARANJA...THE CROSSINGS...
PRINCETON...EVERGLADES NATIONAL PARK...INLIKITA...KENDALL WEST AND
THREE LAKES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2550 8064 2574 8059 2572 8040 2548 8043
TIME...MOT...LOC 1953Z 298DEG 6KT 2562 8052

BAXTER
Special weather statement, Jun 6, 4:00 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT SAT JUN 6 2015

FLZ069-070-062030-
COASTAL COLLIER COUNTY-INLAND COLLIER COUNTY-
400 PM EDT SAT JUN 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL COLLIER
COUNTY...

AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ORANGETREE TO 6 MILES EAST OF WEST TOLL GATE ON
ALLIGATOR ALLEY TO 8 MILES NORTHEAST OF ROYAL PALM HAMMOCK...AND
MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...AVE MARIA...ROYAL PALM HAMMOCK...ORANGETREE...
SOUTH BLOCKS GOLDE...INTERSECTION I-75 AND EVERGLADES BLVD...
FAKAHATCHEE STRAND STATE PRESERVE AND PICAYUNE STRAND STATE FOREST.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2615 8141 2598 8140 2598 8159 2613 8164
      2633 8161 2631 8145
TIME...MOT...LOC 1959Z 008DEG 9KT 2628 8154 2615 8154 2605 8146

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:40 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 6, 2:51 PM EDTSpecial Marine WarningMFL39 min
Jun 6, 3:08 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 6, 3:24 PM EDTSpecial Marine WarningMFL51 min
Jun 6, 3:27 PM EDTSpecial Weather StatementMFLCollier48 min
Jun 6, 3:43 PM EDTSpecial Weather StatementMFLBroward47 min
Jun 6, 3:53 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 6, 4:00 PM EDTSpecial Weather StatementMFLCollier30 min
Jun 6, 4:15 PM EDTSpecial Weather StatementMFLHendry45 min
Jun 6, 4:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jun 6, 4:40 PM EDTSpecial Weather StatementMFLGlades, Hendry50 min
Jun 6, 4:42 PM EDTSpecial Marine WarningMFL63 min
Jun 6, 5:44 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.